MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY-HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR

EDWARDS LIFESCIENCES PR FOGARTY-HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR
Model Number HYDRA61
Medical Device Problem Codes Contamination (1120); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was further informed that the device was not available for evaluation since it was discarded at hospital.Without return of the product, edwards is unable to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, when using this fogarty hydrajaw clamp insert, a yellow discoloration was observed on the side of the metal plate of the device.Additionally, it did not hold properly to the clamp.There is no allegation of patient injury.Patient demographics were not provided.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.As part of the manufacturing process the units go through insert stains and appearance inspection.Also, the units go through an insert inspection and packaging assembly inspection where the product is verified to be fully contained inside and in optimal condition.

Brand Name
FOGARTY-HYDRAGRIP SURGICAL CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
MDR Report Key24787062
Report Number2015691-2026-13849
Device Sequence Number15936577
Product Code DXC
UDI-Device Identifier00690103044645
UDI-Public(01)00690103044645(17)280917(11)250918(10)66965516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYDRA61
Device Lot Number66965516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/05/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown